# SDR IXXA110076O

- Difficulty date: November 13, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 75,137 hours, 35,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103C29
- Condition: Dislodged
- Part time: 75,137 hours, 35,543 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE FLIGHT CREW/SUPERNUMERARY ESCAPE DEVICES, FOUR INERTIAL ESCAPE REELS FEEL OUT.  MAINTENANCE REPLACED ALL FOUR ESCAPE REEL DEVICES IAW AIRCRAFT MAINTENANCE MANUAL IAI SUPPLEMENT 25-61-03/401. AIRCRAFT WAS RETURNED TO SERVICE.
